# SDR RAIA00501008

- Difficulty date: January 5, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 14,900 hours, 14,407 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: HG20104C02
- Part serial: 98040720
- Condition: Failed
- Location: Ahrs
- Part time: 3,658 hours, 3,071 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ATT/HDG FAILED RIGHT SIDE.  MAINTENANCE REMOVED AND REPLACED THE FO'S AHRS.
